# SDR SWI202409160808

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FS847.00+32 BETWEEN STGR26L AND STGR26R HAS CORROSION ON AFT SIDE FLANGE AS MARKED     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED LOWER FRAME FS847.00+32. BETWEEN STGR20L AND STGR20R REF. CRJ900  SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG# SH690-37060 REV. AC.  PERFORMED PRESSURE LEAK CHECK OF AIRCRAFT IAW CRJ 900 AMM 21-31-00-910-801-A02. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**).
